toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Efraimidis, I.; Gaona, J.; Hernandez, R.; Venegas, O. pdf  doi
openurl 
  Title On harmonic Bloch-type mappings Type
  Year 2017 Publication Complex Variables And Elliptic Equations Abbreviated Journal Complex Var. Elliptic Equ.  
  Volume 62 Issue 8 Pages 1081-1092  
  Keywords Bloch functions; harmonic functions; Jacobian; univalent functions; schlicht radius; growth estimates; coefficient estimates; 30C25; 30C50; 30D45; 30H30  
  Abstract Let f be a complex-valued harmonicmapping defined in the unit disk D. We introduce the following notion: we say that f is a Bloch-type function if its Jacobian satisfies This gives rise to a new class of functions which generalizes and contains the well-known analytic Bloch space. We give estimates for the schlicht radius, the growth and the coefficients of functions in this class. We establish an analogue of the theorem which, roughly speaking, states that for. analytic log. is Bloch if and only if. is univalent.  
  Address [Efraimidis, I.] Univ Autonoma Madrid, Dept Matemat, Madrid, Spain, Email: iason.efraimidis@uam.es  
  Corporate Author Thesis  
  Publisher Taylor & Francis Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1747-6933 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000399938900004 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 729  
Permanent link to this record
 

 
Author Gaona, J.; Hernández, R.; Guevara, F.; Bravo, V. doi  openurl
  Title Influence of a Function’s Coefficients and Feedback of the Mathematical Work When Reading a Graph in an Online Assessment System Type
  Year 2022 Publication International Journal of Emerging Technologies in Learning Abbreviated Journal Int. J. Emerg. Technol. Learn.  
  Volume 17 Issue 20 Pages 77-98  
  Keywords digital technology; distance education and online learning; mathematical activity; post-secondary education; task design  
  Abstract This paper shows the results of an experiment applied to 170

students from two Chilean universities who solve a task about reading a graph

of an affine function in an online assessment environment where the parameters

(coefficients of the graphed affine function) are randomly defined from an ad-hoc

algorithm, with automatic correction and automatic feedback. We distinguish two

versions: one of them with integer coefficients and the other one with decimal

coefficients in the affine function. We observed that the nature of the coefficients

impacts the mathematical work used by the students, where we again focus on

two of them: by direct estimation from the graph or by calculating the equation of

the line. On the other hand, feedback oriented towards the “estimation” strategy

influences the mathematical work used by the students, even though a non-negligible

group persists in the “calculating” strategy, which is partly explained by the

perception of each of the strategies.
 
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1863-0383 ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1654  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: